MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; EMPTY EVA CONTAINER WITH DETACHABLE 3 LEG TRANSFER SET

THE METRIX COMPANY SECURE; EMPTY EVA CONTAINER WITH DETACHABLE 3 LEG TRANSFER SET
Model Number 66120
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
A leak was identified on one sample of product 66120-a7926 while pooling medication at a patient's home.The customer indicated that the leak was identified by a health professional, there was no patient involvement, and no related death or serious injury caused by the event.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be filed.

Brand Name
SECURE
Common Device Name
EMPTY EVA CONTAINER WITH DETACHABLE 3 LEG TRANSFER SET
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002 2655
Manufacturer (Section G)
METRIX DOMINCANA
parque industrial itabo
building 5
san cristobal, dom
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002-4704
5635568800
MDR Report Key17813876
Report Number1937141-2023-00021
Device Sequence Number7380137
Product Code KPE
UDI-Device Identifier00812496011657
UDI-Public00812496011657
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66120
Device Catalogue Number66120
Device Lot NumberA7926
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Initial Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown